RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1992, Number 5, Pages 96–104 (Mi ivm4824)  

This article is cited in 2 scientific papers (total in 2 papers)

The higher order connections and the lifts of fields of geometric objects

V. V. Shurygin

Kazan'

Full text: PDF file (562 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1992, 36:5, 90–97

Bibliographic databases:
UDC: 514.762
Received: 27.09.1991

Citation: V. V. Shurygin, “The higher order connections and the lifts of fields of geometric objects”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, no. 5, 96–104; Russian Math. (Iz. VUZ), 36:5 (1992), 90–97

Citation in format AMSBIB
\Bibitem{Shu92}
\by V.~V.~Shurygin
\paper The higher order connections and the lifts of fields of geometric objects
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1992
\issue 5
\pages 96--104
\mathnet{http://mi.mathnet.ru/ivm4824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1213575}
\zmath{https://zbmath.org/?q=an:0779.53014}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1992
\vol 36
\issue 5
\pages 90--97


Linking options:
  • http://mi.mathnet.ru/eng/ivm4824
  • http://mi.mathnet.ru/eng/ivm/y1992/i5/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shurygin, “Manifolds over algebras and their application to the geometry of jet bundles”, Russian Math. Surveys, 48:2 (1993), 75–104  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Ya. Sultanov, “Prolongations of tensor fields and connections to Weil bundles”, Russian Math. (Iz. VUZ), 43:9 (1999), 60–68  mathnet  mathscinet  zmath  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:116
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020